Repositorio de producción científica de la Universidad de Sevilla

Refuge versus dispersion in the logistic equation

 

Advanced Search
 
Opened Access Refuge versus dispersion in the logistic equation
Cites

Show item statistics
Icon
Export to
Author: Cintra da Silva, Willian
Morales Rodrigo, Cristian
Suárez Fernández, Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2017-06-05
Published in: Journal of Differential Equations, 262 (11), 5606-5634.
Document type: Article
Abstract: In this paper we consider a logistic equation with nonlinear diffusion arising in population dynamics. In this model, there exists a refuge where the species grows following a Malthusian law and, in addition, there exists also a non-linear diffusion representing a repulsive dispersion of the species. We prove existence and uniqueness of positive solution and study the behavior of this solution with respect to the parameter λ, the growth rate of the species. Mainly, we use bifurcation techniques, the sub-supersolution method and a construction of appropriate large solutions.
Size: 605.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/56117

DOI: 10.1016/j.jde.2017.02.012

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)